Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A class of Bessel summations
HTML articles powered by AMS MathViewer

by M. L. Glasser PDF
Math. Comp. 37 (1981), 499-501 Request permission


A number of infinite series for which the general term contains the product of two Bessel functions are summed in closed form.
    P. J. DeDoelder, SIAM Rev., v. 21, 1979, Prob. 79-12, p. 395. A. Erdélyi et al., Tables of Integral Transforms, Vol. 1, McGraw-Hill, New York, 1954.
  • I. J. Zucker and M. M. Robertson, Some properties of Dirichlet $L$-series, J. Phys. A 9 (1976), no. 8, 1207–1214. MR 412124
Similar Articles
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Math. Comp. 37 (1981), 499-501
  • MSC: Primary 33A40; Secondary 42A16, 44A15
  • DOI:
  • MathSciNet review: 628710